# SDR HEEA0016870

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Damaged
- Location: Tail Rotor
- Part time: 177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE - UNABLE TO KEEP BALANCED.
